# SDR SIMA990094

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 270
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Inoperative
- Location: Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5799 - FIRST OFFICERS BRAKES INOPERATIVE.  BLED BRAKE SYSTEM.  FUNCTIONAL CHECK GOOD.  (M)
